# SDR SWAA2021071598951

- Difficulty date: July 9, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT; AFT BULKHEAD SUPPORT ANGLE AT STA. 500I; LBL 25; WL. 158; INBOARD FLOOR ATTACH HOLE IS ELONGATED WITH SHORT EDGE MARGIN. REFRENCE AAR EA 200436 REV. P1 STEP. 6 (VISUAL INSP. AREA). / REMOVED AND REPLACED FWD CARGO COMPARTMENT STA 500I L/H BULKHEAD SUPPORT ANGLE I/A/W SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND BOEING DRAWINGS 143A7902 REV B AND 143A9481 REV -
